# SDR 9802629855

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Ac Compartment
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE TAIL COMPARTMENT TEMPERATURE HIGH INDICATION LIGHT ILLUMINATED.  FLIGHT CREW FOLLOWED COM PROCEDURE AND LANDED AT ALTERNATE AIRPORT WITHOUT INCIDENT.  MAINTENANCE RESECURED THE PNEUMATIC CROSSFEED VALVE PUSHROD AND TIGHTENED THE AIR CONDITIONING SHUTOFF VALVE CLAMP.  OPERATIONAL CHECK OK.
